# SDR QXEA0201422

- Difficulty date: February 22, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N827PH
- Make and model: Dhav DHC8102
- Aircraft serial: 275
- Aircraft time: 26,007 hours, 36,304 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - ALL THREE ATTACHMENT BOLTS FOR AILERON HINGE FITTING TO HINGE ARM REQUIRES REPLACEMENT DUE TO WEAR SIGNS.  REPAIRED IAW HORIZON AIR EA 9-57-583 AND WVAC EO DH8S-57-0364.
